Advertisement

On the Numbers of Connected Components in the Solution Sets of Polynomial Vector Variational Inequalities

  • Vu Trung HieuEmail author
Technical Notes

Abstract

In this paper, we establish explicit upper bounds for the number of connected components in the proper Pareto solution sets and the weak Pareto solution sets of polynomial vector variational inequalities. Consequently, upper bounds for the numbers of connected components in the stationary point sets, the proper stationary point sets, and the weak Pareto solution sets of polynomial vector optimization problems are obtained.

Keywords

Polynomial vector variational inequality Polynomial vector optimization Solution set Semi-algebraic set Number of connected components 

Mathematics Subject Classification

90C29 90C33 49J40 14P10 

Notes

Acknowledgements

The author is indebted to Professor Nguyen Dong Yen for many stimulating conversations. The author would like to thank the referees for their valuable comments which helped to improve the manuscript.

References

  1. 1.
    Huong, N.T.T., Yao, J.-C., Yen, N.D.: Polynomial vector variational inequalities under polynomial constraints and applications. SIAM J. Optim. 26, 1060–1071 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Hieu, V.T.: The Tarski–Seidenberg theorem with quantifiers and polynomial vector variational inequalities. https://arxiv.org/abs/1803.00201 (2018)
  3. 3.
    Coste, M.: An Introduction to Semialgebraic Geometry. Institut de Recherche Mathématique de Rennes, Université de Rennes, Rennes (2002)Google Scholar
  4. 4.
    Giannessi, F.: Theorems of alternative, quadratic programs and complementarity problems. In: Cottle, R.W., Giannessi, F., Lions, J.-L. (eds.) Variational Inequality and Complementarity Problems, pp. 151–186. Wiley, New York (1980)Google Scholar
  5. 5.
    Lee, G.M., Kim, D.S., Lee, B.S., Yen, N.D.: Vector variational inequalities as a tool for studying vector optimization problems. Nonlinear Anal. 34, 745–765 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Facchinei, F., Pang, J.-S.: Finite-Dimensional Variational Inequalities and Complementarity Problems, vol. I, II. Springer, New York (2003)zbMATHGoogle Scholar
  7. 7.
    Yen, N.D., Yao, J.-C.: Monotone affine vector variational inequalities. Optimization 60, 53–68 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Jahn, J.: Vector Optimization. Theory, Applications, and Extensions, 2nd edn. Springer, Berlin (2011)zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Division of MathematicsPhuong Dong UniversityHanoiVietnam

Personalised recommendations